×

Found 42 Documents (Results 1–42)

100
MathJax

Parametric resonance in integrable systems and averaging on Riemann surfaces. (English. Russian original) Zbl 1481.37060

J. Math. Sci., New York 258, No. 1, 65-80 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 163, 65-80 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Commuting Hamiltonian flows of curves in real space forms. (English) Zbl 07425929

Donagi, Ron (ed.) et al., Integrable systems and algebraic geometry. A celebration of Emma Previato’s 65th birthday. Volume 1. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 458, 291-328 (2020).
PDF BibTeX XML Cite
Full Text: arXiv Link

Noncommutative cross-ratio and Schwarz derivative. (English) Zbl 07425916

Donagi, Ron (ed.) et al., Integrable systems and algebraic geometry. A celebration of Emma Previato’s 65th birthday. Volume 2. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 459, 499-528 (2020).
PDF BibTeX XML Cite
Full Text: arXiv Link

A primer on Lax pairs. (English) Zbl 07425910

Donagi, Ron (ed.) et al., Integrable systems and algebraic geometry. A celebration of Emma Previato’s 65th birthday. Volume 2. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 459, 346-366 (2020).
MSC:  37J35 37J38 37J39
PDF BibTeX XML Cite
Full Text: Link

The rigid body dynamics in an ideal fluid: Clebsch top and Kummer surfaces. (English) Zbl 07425908

Donagi, Ron (ed.) et al., Integrable systems and algebraic geometry. A celebration of Emma Previato’s 65th birthday. Volume 2. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 459, 288-312 (2020).
PDF BibTeX XML Cite
Full Text: arXiv Link

Periodic trajectories of ellipsoidal billiards in the 3-dimensional Minkowski space. (English) Zbl 1464.37063

Nijhoff, Frank (ed.) et al., Asymptotic, algebraic and geometric aspects of integrable systems. In honor of Nalini Joshi on her 60th birthday. Selected papers of the workshop, TSIMF, Sanya, China, April 9–13, 2018. Cham: Springer. Springer Proc. Math. Stat. 338, 159-174 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Polynomial non-integrability of magnetic billiards on the sphere and the hyperbolic plane. (English. Russian original) Zbl 1439.37054

Russ. Math. Surv. 74, No. 2, 187-209 (2019); translation from Usp. Mat. Nauk 74, No. 2, 3-26 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Bäcklund transformations and new integrable systems on the plane. (English) Zbl 1428.37056

Buchstaber, Victor M. (ed.) et al., Recent developments in integrable systems and related topics of mathematical physics. Kezenoi-Am, Russia, 2016. Cham: Springer. Springer Proc. Math. Stat. 273, 47-74 (2018).
MSC:  37J38 37J35 14H70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software